It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1 Showing 1 - 20 of 21 for zoloft weaning off. (0.006 seconds)


... I've been on Zoloft 50mgs for 2 years, a few months after the death of my mother. I'm weaning off it, but right now my question is the weight gain. It seems it took me about a year to gain 15 lbs and another year to add on another 10 lbs. My dr. ... (0 replies)
... I'm trying to wean myself off the Zoloft too ... it's not helping with the moods and the weight gain is horrible. I'm taking 100 mgs and for four days now took 50 mgs. ... (1 replies)
... rom the Lexapro but it is working better for my depression. The side effects are almost gone now. So yes it could be the Wellbutrin making you feel sick and also weaning off of the zoloft probably is contributing to it too. Just give it a couple weeks and you'll probably feel better. ... (3 replies)

... day. I have been weaning off since Feb., and was fine at each of those stages of decreasing until I went down to 0mg about three weeks ago. ... (24 replies)
... I confirmed that my Dr. dosn't know what he is talking about and I am calling him in the morning! I had explained to him all of the sypmtoms I had when I went off Zolf a few months ago...weaning myself...and he said he only heard of those syptoms for going off of paxil... ... (24 replies)
... Unfortunately, most doctors are not aware of the severe withdrawals that can occur with coming off of SSRIs. With Zoloft, you need to wean extremely slowly, if you have the patience. ... (4 replies)
... trying to quit Zoloft, I went on the internet and discovered so many horror stories about the withdrawl symptoms that I became frustrated. Having weaned myself off of Zoloft I feel a need come back to the message boards and offer some hope. ... (24 replies)
... forum boards and recognized you here too. I was only on Zoloft for 6 months... and the highest dosage I was on was 25 mg. Higher dosages made me feel like I was on speed, very jittery. ... (5 replies)
... well, I went cold turkey. I don't recommend doing it that way if you can get off of it slowly. I really did not have any other options. I went through really bad withdrawal symptoms... ... (19 replies)
... I've been on 100 mgs. for most of the time I've been on it...I spoke with our family doctor, as he's the prescriber, and was informed that I should wean myself off of this...he said to break the pills in half...goin to 50 mgs...then, just be finished with'em. Well, according to what I've been reading... ... (19 replies)
... dy. Along with that, I felt very helpless and irritable. Now while I recognize that others have been on this far longer than i have, I have to find a solution to weaning myself off because I no longer have health insurance and only have one refill left of my presciption. ... (19 replies)
Zoloft Withdrawal
May 15, 2003
... Could anyone out there please fill me in on how to start weaning themselves off Zoloft? ... (2 replies)
Zoloft Research
Sep 19, 2003
... I'm trying the best that I can to analyze this drug to try to figure out how to get off of it completely. ... (0 replies)
... Your stories make me realize that I too can do this and get off all these horrible meds. ... (19 replies)
... Great for you! Well, since you are weaning slowly, it probably won't be as bad so good luck and I pray all goes well for you too! ... (19 replies)
... days. Day 3 would guarantee zaps. I am glad I found this board, because it sounds like a pretty common experience. However, my doctor didn't ever warn me of the weaning effects, and it doesn't look like any of your doctors had much to say specifically, either. ... (19 replies)
... I am currently weaning off Zoloft and going on Effexor. ... (21 replies)
... I am on Zoloft as well. I have been on it for 3 years. I too have gained weight. ... (21 replies)
... Like the previous post, different dosages work for different people, but while weaning I was on 25 mg for the past four months, it was helpful to me. ... (2 replies)
... I've been reading alot of posts lately where people are quitting their SSRI cold turkey. PLEASE PLEASE PLEASE taper off of the drug slowly! There are many withdrawal side effects associated with going off these drugs cold turkey. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 05:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!